skin-hair-icon
My son has redness and rashes over body
My son took medication for gastritis and feeling better but now he has redness, rashes and allergy all over body. I am applying liquid paraffin as prescribed by doc but still it's spreading again. Please guide me what to do.
28 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

.Don't worry...you are suffering from allergic dermatitis causing this problem... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
The diagnosis and treatment cannot be assessed with such a short history Please consult online with pictures for better understanding of the disease. I will be able to guide you better after that.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It might be allergic drug reaction. Kindly provide with photos for better diagnosis and treatment
Next Steps
consult online with me for detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.